# SDR GLBA97045

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Terminals
- Condition: Dirty
- Location: Altimeter
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RDU - NR 1 ALTIMETER FLAGS AND MODE C AT TCAS ARE INTERMITTENTLY INOP.  MAINTENANCE CLEANED ALTIMETER CIRCUIT BREAKER AND TERMINALS.  (M)
